# SDR 39LA2013100400004

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N408UD
- Make and model: Skrsky S61N
- Aircraft serial: 61772
- Aircraft time: 28,068 hours, 77,734 cycles
- Engine: Ge CT581402
- Engine time: 11,857 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3007T22P03
- Condition: Burst
- Location: Nr 2 Eng Fuel
- Stage of operation: HO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FLAMED OUT DURING TAKEOFF.  R & R FUEL LINE FROM STATIC FILTER TO FUEL FLOW DIVIDER. PRIMED SYS LEAKED CHECKED, NO LEAKS NOTED.
